A 36-year-old female asked:
Disclaimer

what can i do for a child who gets headaches from spinning in dance class? is there something she can do to avoid this from happening?

2 doctor answers
Dr. Oscar Novick
57 years experience Pediatrics
Spinning: you might try giving her dramamine (dimenhydrinate) just like you would a child who gets car sick
Answered on Oct 31, 2014
1
1 comment
Dr. Jeffrey Juchau
32 years experience Family Medicine
Have the dance teacher teach her to spot. Then she will not get dizzy and will not have headaches.
Sep 30, 2014
Dr. Tanya Russo
24 years experience Pediatrics
Learn to spot: Dancers keep from getting dizzy by learning to 'spot'. This is a technique where the eyes are focused forward for as long as possible during a spin, then rapidly turning the head to focus in the original spot. Ask her dance teacher to work on this with her, and consider having a visual acuity exam with an optometrist.
Answered on Oct 31, 2014
1
1 comment
1
1 thank
Dr. Jeffrey Juchau
32 years experience Family Medicine
Both my daughters have dance for over twenty years, once they learn to spot they never get dizzy and it is awesome to watch them do it. She will be great.
Sep 30, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 42-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Tylenol (acetaminophen): Tylenol (acetaminophen) is the first line choice for a headache in pregnancy.
A female asked:
Dr. Matthew Kozminski
15 years experience Neurology
Vertigo: Vertigo can be a common symptom with migraines. I would follow up with your doctor to make sure that there is nothing more serious going on and seek ... Read More
1
1 thank
A 29-year-old member asked:
Dr. Josephine Ruiz-healy
38 years experience Pediatrics
Have him Checked: Record the events via a "head ache diary" that can be easily downloaded via the cdc. And take the info to your doc.
2
2 thanks
A 35-year-old member asked:
Dr. Cindy Juster
35 years experience Pediatrics
It's possible!: Carbonated drinks can contain many additives, including caffeine, that can cause headaches in people sensitive to them. Also, anything that is really ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month